# SDR SWAA064502

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 11,445 hours, 6,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP AT FWD END.  REMOVED AND REPLACED LIGHT ASSY PER MM.
